# SDR DXTA2023102097380

- Difficulty date: October 6, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N407QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500405
- Aircraft time: 5,326 hours, 4,181 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 26171000401
- Part serial: 00850
- Condition: Defective
- Location: Unknown
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WE SELECTED GEAR UP. THE LEFT MAIN LANDING GEAR DIDN'T FULLY RETRACT (YELLOW CROSSHATCH ICON) THEN AN LG LEVER DISAG RED-CAS MESSAGE POSTED. WE FOLLOWED THE CHECKLIST AND SELECTED THE GEARLEVER DOWN.  ALL WHEELS PROPERLY DEPLOYED AND WE GOT THREE GREEN.  WE LANDED WITHOUT ANY PROBLEMS. //SIGNOFF//REMOVED DEFECTIVE UPLOCK BOX ASSEMBLY PN 2617-1000-401 SN 00850, REMOVE THE UPLOCK SENSOR FROM OLD UPLOCK ASSEMBLY AND INSTALLED IT ON THE REPLACEMENT UPLOCK ASSEMBLY, INSTALLED CUSTOMER SUPPLIED REPAIRED UPLOCK ASSEMBLY PN 2617-1000-401 SN 00041, PERFORMED OPS AND LEAK CHECK, OPS AND LEAK CHECK GOOD IAW PHENOM 300 AMM 32-31-05
